(Closed) it’s official

posted 7 years ago in Wellness
Post # 3
Member
2829 posts
Sugar bee
  • Wedding: June 2011

I wwas surprised that I felt like I had more energy after I stopped taking the pill. Headaches went away [one of the big reasons I stopped taking it], and I was overall happier.

I’ve always been a bit moody, so there wasn’t much of a change for me in that regard.

Post # 4
Member
668 posts
Busy bee
  • Wedding: September 2011

I stopped taking the pill 2 weeks ago, and I’ve felt Better Than Ever!! Now, as a word a warning, you will cry for no reason sometimes, and be pissy for no reason, but it should only last for about 6 weeks.  I am SO thankful I quit cuz I have my appetite back, I don’t cry as much, and I can take things more rationally, on top of losing weight, and being more energetic.  My advice, stay away from synthetic hormones, and get a diaphragm ๐Ÿ™‚

Congrats on quitting^^

P.S. you will have one heavy cycle, but you’ll feel good, cuz for some reason the pill keeps your body from being normal, so you will feel like you finally released Alot of pressure ๐Ÿ™‚

Post # 5
Member
1940 posts
Buzzing bee
  • Wedding: March 2011

I am still on BC.  I just wanted to tell you congrats and how exciting!  I can’t wait till I get to stop taking it in a few months

Post # 6
Member
246 posts
Helper bee
  • Wedding: July 2010

Congrats and good luck!

Post # 7
Member
86 posts
Worker bee
  • Wedding: August 2009

hi — i just went off about 5/6 months ago! I’m so glad to be OFF of it.

My periods were pretty irregular for a while, finally the last 3 months for me have been totally regular, 30 day cycle — but I was at 35 days, 30, 28, it was weird!

Also – unforunately i broke out pretty bad on my back, a little on my chest & a little on my face! It’s horrible! I’m 30 years old and never had acne problems growing up – although now it’s finally stopping… other than that – no pms side effects at all!

Post # 8
Member
687 posts
Busy bee
  • Wedding: December 1969

My first period off the pill was horrific. I mean just plain awful, but other than that I feel great and my body feels much better than when I was on the pill (or NuvaRing).

I do think the only downside was the pill helped my skin a lot and so that benefit is gone. It’s not that my skin got bad, but rather I do feel like I get the occassional breakout more often than before. Instead, I’m just working on finding a regimen that works well for my skin. How happy and good my body feels just doing its own thing is well worth the extra occasional pimple.

The topic ‘it’s official’ is closed to new replies.

Find Amazing Vendors